for sweets. Is there anything to stop the craving of sweets. I would love to go back on it because it helped with my anxiety and I was able to sleep. Thanks for any suggestions that anyone of you have.
Hi, i also take Amitriptyline, and it is one of the medications that makes me hungry/overeat too. Lady's suggestion of eating an orange when you get cravings for sweets is a good idea. Or keep some low fat chocolate mousse in the fridge. That is what i do. Unfortunately there is no easy answer. Trying to be extra strict with yourself is the only real solution. I know what a pain it is : (
Any SNRI, or serotonin, norepinephrine reuptake inhibitor will cause sweet and/or carb cravings, ugh! It's actually the norepinephrine part of the SNRI that causes these cravings.
You've gotten some great tips from my friends Lady2882 and Delila, love the low-calorie chocolate mousse idea, Delila and oranges from Lady, both will help. I used to sneak gum, yet never in public, I find chewing gum in public just distasteful, yet so many people chew gum, why not!?
I suppose you've a question to ask yourself... depressed and skinny or happy with a few extra pounds, which is the best for you?
It's not as easy a choice for some of us, as even a few pounds can upset our apple-carts! Or affect our self esteem, making it a vicious cycle. But I'd think that you'd choose a few extra pounds. You also can find products with the Stevia plant to avoid a lot of sugar. I saw an acupuncturist and herbalist that told me that a lack of protein will cause sugar cravings, so you may want to get some low fat protein into your li'l body. We do have a registered Dietician member here that knows her stuff, her name is cupcake, of all things! She could also offer some suggestions and good ones at that!
Best wishes and good luck avoiding sugar,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2009 • 6 answers
Posted 5 Apr 2012 • 3 answers
Posted 23 Mar 2013 • 1 answer
Posted 22 Mar 2015 • 4 answers
Posted 11 Nov 2017 • 1 answer